The fractional CR curvature equation on the three-dimensional CR sphere
Mathematics Research Reports, Volume 1 (2020) , pp. 47-54.

In this paper, we address the problem of prescribed fractional Q-curvature on a 3-dimensional sphere endowed with its standard CR structure. Since the associated variational problem is noncompact, we approach this issue using techniques of Bahri as the theory of critical points at infinity, using topological tools from generalizations of Morse theory. We prove some perturbative existence results.

Received: 2019-03-19
Accepted: 2020-02-21
Published online: 2020-06-30
DOI: https://doi.org/10.5802/mrr.2
Classification: 57R58,  58E05
Keywords: Critical point at infinity, Floer-Milnor homology, Intersection number, Morse index, Fractional Q-curvature.
@article{MRR_2020__1__47_0,
     author = {Ridha Yacoub},
     title = {The fractional CR curvature equation on the three-dimensional CR sphere},
     journal = {Mathematics Research Reports},
     publisher = {MathOA foundation},
     volume = {1},
     year = {2020},
     pages = {47-54},
     doi = {10.5802/mrr.2},
     language = {en},
     url = {mrr.centre-mersenne.org/item/MRR_2020__1__47_0/}
}
Ridha Yacoub. The fractional CR curvature equation on the three-dimensional CR sphere. Mathematics Research Reports, Volume 1 (2020) , pp. 47-54. doi : 10.5802/mrr.2. https://mrr.centre-mersenne.org/item/MRR_2020__1__47_0/

[Bah89] A. Bahri Critical points at infinity in some variational problems, Pitman Research Notes in Mathematics Series, Volume 182, Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York, 1989, vi+I15+307 pages | MR 1019828 | Zbl 0676.58021

[Bah96] Abbas Bahri An invariant for Yamabe-type flows with applications to scalar-curvature problems in high dimension, Duke Math. J., Volume 81 (1996) no. 2, pp. 323-466 | Article | MR 1395407 | Zbl 0856.53028

[BC85] A. Bahri; J.-M. Coron Vers une théorie des points critiques à l’infini, Bony-Sjöstrand-Meyer seminar, 1984–1985, École Polytech., Palaiseau, 1985, Exp. No. 8, 24 pages | MR 819774 | Zbl 0585.58004

[CW17] Yan-Hong Chen; Yafang Wang Perturbation of the CR fractional Yamabe problem, Math. Nachr., Volume 290 (2017) no. 4, pp. 534-545 | Article | MR 3632395 | Zbl 1365.35189

[EMM91] C. L. Epstein; R. B. Melrose; G. A. Mendoza Resolvent of the Laplacian on strictly pseudoconvex domains, Acta Math., Volume 167 (1991) no. 1-2, pp. 1-106 | Article | MR 1111745 | Zbl 0758.32010

[FGMT15] Rupert L. Frank; María del Mar González; Dario D. Monticelli; Jinggang Tan An extension problem for the CR fractional Laplacian, Adv. Math., Volume 270 (2015), pp. 97-137 | Article | MR 3286532 | Zbl 1304.35747

[GG05] A. Rod Gover; C. Robin Graham CR invariant powers of the sub-Laplacian, J. Reine Angew. Math., Volume 583 (2005), pp. 1-27 | Article | MR 2146851 | Zbl 1076.53048

[GMM18] Chiara Guidi; Ali Maalaoui; Vittorio Martino Palais-Smale sequences for the fractional CR Yamabe functional and multiplicity results, Calc. Var. Partial Differential Equations, Volume 57 (2018) no. 6, Paper No. 152, 27 pages | Article | MR 3858835 | Zbl 1401.32027

[GSB08] Colin Guillarmou; Antônio Sá Barreto Scattering and inverse scattering on ACH manifolds, J. Reine Angew. Math., Volume 622 (2008), pp. 1-55 | Article | MR 2433611 | Zbl 1159.58016

[HPT08] Peter D. Hislop; Peter A. Perry; Siu-Hung Tang CR-invariants and the scattering operator for complex manifolds with boundary, Anal. PDE, Volume 1 (2008) no. 2, pp. 197-227 | Article | MR 2472889 | Zbl 1159.32023

[JL87] David Jerison; John M. Lee The Yamabe problem on CR manifolds, J. Differential Geom., Volume 25 (1987) no. 2, pp. 167-197 http://projecteuclid.org/euclid.jdg/1214440849 | Article | MR 880182 | Zbl 0661.32026

[LW18] Chungen Liu; Yafang Wang Existence results for the fractional Q-curvature problem on three dimensional CR sphere, Commun. Pure Appl. Anal., Volume 17 (2018) no. 3, pp. 849-885 | Article | MR 3809105 | Zbl 1394.35139

[MU02] Andrea Malchiodi; Francesco Uguzzoni A perturbation result for the Webster scalar curvature problem on the CR sphere, J. Math. Pures Appl. (9), Volume 81 (2002) no. 10, pp. 983-997 | Article | MR 1946912 | Zbl 1042.53025

[Yac02] Ridha Yacoub On the scalar curvature equations in high dimension, Adv. Nonlinear Stud., Volume 2 (2002) no. 4, pp. 373-393 | Article | MR 1936044 | Zbl 1029.53049

[Yac11] Ridha Yacoub Prescribing the Webster scalar curvature on CR spheres, C. R. Math. Acad. Sci. Paris, Volume 349 (2011) no. 23-24, pp. 1277-1280 | Article | MR 2862000 | Zbl 1235.32027

[Yac13] Ridha Yacoub Existence results for the prescribed Webster scalar curvature on higher dimensional CR manifolds, Adv. Nonlinear Stud., Volume 13 (2013) no. 3, pp. 625-661 | Article | MR 3099832 | Zbl 1304.53022